# SDR 95ZZZX674

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N157AG
- Make and model: Lear 24D
- Aircraft serial: 252
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2307024406
- Condition: Ruptured
- Location: Hyd System
- Part time: 12,469 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM FXE, ONE HOUR INTO FLIGHT, A/C LOST HYDRAULIC PRESSURE AND LT MAIN GEAR EXTENDED AT 410.  PILOT REDIRECTED FLIGHT TO FLL FOR LANDING FOLLOWING EMERGENCY PROCEDURES.  EXTENDED GEAR USING BLOW-DOWN PROCEDURES.  GEAR EXTENDED AND AIRCRAFT LANDED SAFELY.  FAILURE OF HYDRAULIC PRESSURE WAS DUE TO AIRCRAFT TUBING SPLIT IN A BEND LOCATION JUST AFTER HYDRAULIC ACCUMULATOR.
